MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE RP TIB BASE SZ 9 CEM; ATTUNE IMPLANT : KNEE TIBIAL TRAY
Model Number 1506-10-009
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had knee revision for pain.Perioperative findings were loose tibia component.Cultures were taken and revealed no infection.Patient then had knee revision and new components were implanted.There was no adverse events during the case.It was unknown what cement was used.There is nothing more to report or obtain.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Brand Name
ATTUNE RP TIB BASE SZ 9 CEM
Common Device Name
ATTUNE IMPLANT : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key10096829
Report Number1818910-2020-12745
Device Sequence Number11716556
Product Code NJL
UDI-Device Identifier10603295042631
UDI-Public10603295042631
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1506-10-009
Device Catalogue Number150610009
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/14/2020
Supplement Date Received by Manufacturer06/29/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date06/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 41MM; ATTUNE PS FEM RT SZ 8 CEM; ATTUNE PS RP INSRT SZ8 5MM; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR
Patient Weight116